# SDR C2XA02IA094

- Difficulty date: April 19, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145ER
- Aircraft serial: 145025
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152402
- Part serial: 9705090
- Condition: Inoperative
- Location: A/C  Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH-  PACK #1 GIVES SMOKE WHEN OPERATING ON APU BLEED.  IAH-  MAINTENANCE INSPECTED THE AIRCRAFT AND RELEASED IAW MEL.  IAH-  MAINTENANCE REMOVED AND REPLACED THE #1 ACM.  PERFORMED A OPERATIONAL CHECK AND A LEAK CHECK, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
